# SDR MWEA99828

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 59121482
- Condition: Dented
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP OUTBOARD EDGE HAS A DEEP DENT.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
